# SDR DXTA2013020605273

- Difficulty date: January 10, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,869 hours, 7,943 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AFTER LANDING GEAR AND FLAPS WERE UP, RECEIVED AN UNSAFE GEAR INDICATION FOLLOWED SHORTLY BY A FLASHING HYD PRESSURE AND STAB MISCOMPARE ANNUNCIATOR.   RAN CHECKLISTS, PUT GEAR AND FLAPS DOWN NORMALLY AND RETURNED TO LAND. CONTROL PRESSURES INDICATED THAT STAB WAS MOVING WITH FLAP SELECTION IN BOTH DIRECTIONS.  PERFORMED THREE GEAR SWINGS WITH NO DEFECS NOTED.   PERFORMED CONTINUITY CHECK OF LT, RT, AND NLG UPLOCK SWITCHES.  LT UPLOCK SWITCH IS RESISTIVE AND HAS A "CATCH" OF ACTIVATION PLUNGER.  TAPPING ON SWITCH BODY CAUSES LARGE JUMPS IN RESISTANCE.  REMOVED LT UPLOCK SWITCH AND WIRING TO J1 CONNECTOR INSTALLED NEW SWITCH.    PERFORMED OPS CHECK OF LANDING GEAR.  MULTIPLE GEAR SWINGS WITH NO DEFECTS NOTED.
